# SDR CALA0001278

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR JAMB CENTER LOWER SECTION CORRODED.  THE DOOR JAMB CENTER LOWER SECTION WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-30-5, 53-05, FIGURE 63, 51-10-3, AND 51-30-4.
